# SDR ABXA9800931

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Defective
- Location: Rt Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED, GEAR DOOR OPEN LIGHT WOULD NOT EXTINGUISH.  RECYCLED GEAR, LIGHT WOULD NOT GO OUT WITH GEAR IN THE UP POSTION.  PERFORMED ABNORMAL PROCEDURE.  LANDING WAS UNEVENTFUL.  REPLACED RIGHT INBOARD GEAR DOWN SWITCH.
